Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RobertKraft

What the hell am i supposed to do!?

Orgasm causes Prolactin levels to rise very high and dopamine levels to fall very low. High Prolactin levels can cause acne. Im 100% certain that this causes my acne. When i dont orgasm for atleast 1-2 weeks my acne and skin begins to clear up!. When i orgasm i end up breaking out the next day. I've tried so many products and absolutely none of them work at all. But when i dont orgasm my skin clears up. Coincidence? Lol, i think not! In this case what the FUCK am i suppose to do!? Because this would mean i cant have sex either, well i could, i just cant orgasm, same with masturbation, unless i want blue balls.

Share this post


Link to post
Share on other sites

I would recommend talking to an endocrinologist "hormone doctor" they might be able to help you figure out a way to keep you Prolactin levels normal.
 

Edited by -John-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×